# SDR DL757992242

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Steaming
- Location: Galley
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFT F/A REPORTED SMOKE NEAR CEILING JUST PRIOR TO TAKEOFF.  FOUND EXCESSIVE MOISTURE/STEAM COMING FROM MEALS IN THE OVENS.
